# SDR CALA0000677

- Difficulty date: May 15, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT VENTRAL STAIR LOWER SKIN AT CENTER RT EDGE, FS 1479, L27R.  THE CRACKED AREA WAS REMOVED AND FILLER AND DOUBLER WERE INSTALLED IAW SRM 52-01, FIGURE 4.
